# SDR COMA0210012

- Difficulty date: April 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 23,383 hours, 24,541 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Part serial: 120059
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 7 hours, 9 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5070 LANDING GEAR CONTROL COULD NOT BE SELECTED TO THE UP POSITION.REPLACED THE L/G CONTROL HANDLE ASSY.
